Badania naukowe : Publikacje

  1. R. Andruszkiewicz
    Surprise at Adjoining an Identity to an Algebra
    Vietnam Journal of Mathematics (2020), (on-line first, Published: 09 September 2020).
    DOI10.1007/s10013-020-00437-9
  2. R. Andruszkiewicz, N. Andruszkiewicz
    Elementary Proof of Nagell's Theorem
    Azerb. J. Math. 10 (2020), no. 2, 62-70.
  3. R. R. Andruszkiewicz, M. Hryniewicka, K. Pryszczepko
    A simple solution of the ADS-problem
    Quaest. Math. 43 (2020), no. 2, 243-250.
    DOI10.2989/16073606.2019.1572665
  4. D. Beltita, A. Odzijewicz
    Poisson geometrical aspects of the Tomita-Takesaki modular theory
    arXiv.org (2020), (on-line first).
  5. D. Beltiţă, A. Odzijewicz
    Standard Groupoids of von Neumann Algebras
    Geometric Methods in Physics XXXVIII, Workshop, Białowieża, Poland, 2019, Jun 30 - Jul 6, University of Białystok (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2020, pp. 31-39.
  6. T. Brzeziński
    Trusses: Paragons, ideals and modules
    J. Pure Appl. Algebra 224 (2020), no. 6, 1-39, (article number 106258).
    DOI10.1016/j.jpaa.2019.106258
  7. T. Brzeziński, J. Gaunt, A. Schenkel
    On the Relationship between Classicaland Deformed Hopf Fibrations
    SIGMA Symmetry Integrability Geom. Methods Appl. 16 (2020), 1-29, (Published online February 23, 2020).
    DOI10.3842/SIGMA.2020.008
  8. T. Brzeziński, B. Rybołowicz
    Modules over trusses versus modules over rings: Direct sums and free modules
    Algebr. Representat. Theor. (2020), (on-line first, Published online: 04 November 2020).
    DOI10.1007/s10468-020-10008-8
  9. T. Brzeziński, W. Szymański
    An algebraic framework for noncommutative bundles with homogeneous fibres
    Algebra and Number Theory (2020), (to appear).
  10. T. Czyżycki, J. Hrivnák , L. Motlochová
    Generalized Dual-Root Lattice Transforms of Affine Weyl Groups
    Symmetry 12 (2020), no. 6, 1-38, ((article number 1018). Published: 16 June 2020).
    DOI10.3390/sym12061018
  11. A. Dobrogowska, A.E. Mironov
    Periodic One-Point Rank One Commuting Difference Operators
    Geometric Methods in Physics XXXVIII, Workshop, Białowieża, Poland, 2019, Jun 30 - Jul 6, University of Białystok (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2020, pp. 67-74.
  12. D. Dorninger, H. Länger, M. Mączyński
    Boolean properties and Bell-like inequalities of numerical events
    Rep. Math. Phys. 85 (2020), no. 1, 147-162.
    DOI10.1016/S0034-4877(20)30016-1
  13. I. Dzhalladova, M. Růžičková
    DYNAMICAL SYSTEMS WITH RANDOM STRUCTURE AND THEIR APPLICATIONS
    Stability Oscillations and Optimization of Systems vol. 10, Cambridge Scientific Publishers, 45 Margett Street, Cottenham Cambridge CB24 8QY, UK, 2020.
  14. P. Kielanowski, A. Odzijewicz, E. Previato
    Preface
    Geometric Methods in Physics XXXVIII, Workshop, Białowieża, Poland, 2019, Jun 30 - Jul 6, University of Białystok (conf. org.) (P. Kielanowski, A. Odzijewicz, E. Previato Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2020, pp. V-VI.
  15. B. Kwaśniewski, A. Lebedev
    Variational principles for spectral radius of weighted endomorphisms of C(X,D)
    Trans. Amer. Math. Soc. 373 (2020), no. 4, 2659-2698, (Licencja: American Mathematical Society, Published electronically: January 7, 2020 ).
    DOI10.1090/tran/7993
  16. B. Kwaśniewski, R. Meyer
    Noncommutative Cartan C*-subalgebras
    Trans. Amer. Math. Soc. 373 (2020), no. 12, 8697-8724, (Published Online: September 29, 2020 ).
    DOI10.1090/tran/8174
  17. B. Kwaśniewski, R. Meyer
    Stone duality and quasi-orbit spaces for generalised C*-inclusions
    Proc. London Math. Soc. 121 (2020), no. 4, 788-827, (published online: 2 May 2020.).
    DOI10.1112/plms.12332
  18. M. Myronova, J. Patera, M. Szajewska
    Nested polyhedra and indices of orbits of Coxeter groups of non-crystallographic type
    Symmetry 12 (2020), no. 10, 1-18, (Published: 20 October 2020, article number 1737).
    DOI10.3390/sym12101737
  19. A. Odzijewicz
    Perturbed (2n-1)-dimensional Kepler problem and the nilpotent adjoint orbits of U(n,n)
    SIGMA Symmetry Integrability Geom. Methods Appl. 16 (2020), 1-23, ((article number 087). Published online September 22, 2020).
    DOI10.3842/SIGMA.2020.087
  20. A. Odzijewicz, E. Wawreniuk
    An integrable (classical and quantum) four-wave mixing Hamiltonian system
    J. Math. Phys. 61 (2020), no. 7, 1-18, ( Published Online: 01 July 2020, article no: 073503).
    DOI10.1063/5.0006887
  21. K. Petelczyc, K. Prażmowski
    Multiplied configurations induced by quasi difference sets
    Bull. Iranian Math. Soc. (2020), (on-line first, Published: 21 March 2020).
    DOI10.1007/s41980-020-00370-0
  22. K. Petelczyc, K. Prażmowski, M. Żynel
    Geometry on the lines of polar spine spaces
    Aequationes Math. 94 (2020), no. 5, 829-846, ( Published: 27 June 2020).
    DOI10.1007/s00010-020-00733-2
  23. K. Prażmowski, M. Żynel
    Metric structures imposed on Grassmannians
    Beitr. Algebra Geom. 61 (2020), no. 3, 507-513, (published on-line in 2019).
    DOI10.1007/s13366-019-00480-9
  24. K. Pryszczepko
    The classification of fully filial torsion-free rings
    Bull. Belg. Math. Soc. Simon Stevin 27 (2020), no. 1, 43-47, (Access: Articles older than 5 years are open).
    DOI10.36045/bbms/1590199302
  25. Anna Rybak
    Discovering mathematical knowledge by students as the way to successful learning of mathematics
    Komplexer Mathematikunterricht Die Ideen von Tamás Varga in aktueller Sicht, Nov 6-8, Hungarian Academy of Sciences (conf. org.) ( , Gabriella Ambrus, Ödön Vancsó, Johann Sjuts, Éva Vásárhelyi Ed(s).), Mathematiklehren und - lernen in Ungarn vol. 2, (publ. by) WTM-Verlag, Münster, Deutschland, 2020, pp. 317-332, (Afiliacja: Centre for Creative Learning of Mathematics, University of Bialystok).
  26. A. Stocka
    Sets of prime power order generators of finite groups
    Algebra Discrete Math. 29 (2020), no. 1, 129-138.
    DOI10.12958/adm1479
  27. M. Woronowicz
    A note on Feigelstock's conjecture on the equivalence of the notions of nil and associative nil groups in the context of additive groups of rings of finite rank
    Bull. Belg. Math. Soc. Simon Stevin (2020), (to appear).
  28. K. Zajkowski
    Bounds on tail probabilities for quadratic forms in dependent sub-gaussian random variables
    Statistics & Probability Letters 167 (2020), 1-7, (Available online 11 August 2020, Article 108898).
    DOI10.1016/j.spl.2020.108898
  29. K. Zajkowski
    On norms in some class of exponential type Orlicz spaces of random variables
    Positivity 24 (2020), no. 5, 1231-1240, (Published online: 23.12.2019).
    DOI10.1007/s11117-019-00729-6
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl